Mathematische Annalen

, Volume 302, Issue 1, pp 417-432

First online:

Bounds on degrees of projective schemes

  • Bernd SturmfelsAffiliated withDepartment of Mathematics, University of California
  • , Ngô Viêt TrungAffiliated withInstitute of Mathematics
  • , Wolfgang VogelAffiliated withDepartment of Mathematics, Massey University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Mathematics Subject Classification (1991)

14A15 14C17 14Q20 13C05 13P10